# SDR AT9900798

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Disbonded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING TRAILING EDGE PANEL DISBONDED.  REMOVED UPPER SKIN, DOUBLER, CORE AND INNER SKIN.  FABRICATED REPLACEMENT UPPER SKIN, UPPER SKIN EXTERNAL DOUBLER AND INNER SKIN.  CUT AND FIT HONEYCOMB REPLACEMENT CORE.  ACCOMPLISHED COMPOSITE REPAIR ON PANEL IAW TIMCO EO 99-1319 AND DC9 SRM 51-70-2.
